Nausea + Breast Implants

Narrow 9 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Moderate to severe pain with nausea from silicone breast implant rupture. Could the silicone be migrating?

I have discovered through ultrasound and mammogram that my Left breast 21 year old under muscle silcone breast implant has ruptured. I have been... READ MORE

What Should I Do? Are These Typical Side Affects?

I just got my implants a week ago. The next day I was feeling good. Little pain. But within a couple of days I started having dizzy spells, I'm... READ MORE

I am nervous about the nausea after surgery. What can I do to avoid this? I have a phobia of puking.

Someone mentioned a patch. I have compasine that I take occasionally when I don't feel well. But I know they don't give that by iv anymore. I think... READ MORE

​Sick for 7 months, can it be related to my silicone gummy bear implants and how will I be sure?

Hello Dr. I have been ill for the past 7months I have been to the Dr and they can not find anything causing me to feel ill in blood tests. They have... READ MORE

I have had breast implants for 14 years. I have a raised bump on right breast. Could my implant be leaking?

Over the last year I have become ill. I have extreme abdominal pain and nasusea everyday. Doctors have ran every test. It just occurred to me, is it a... READ MORE

Could my breast implants be causing my right arm/shoulder to feel dead, have sharp pains, nausea, headaches and chest pains ?

Had them done almost 3 years ago. Wanted full C's and they are DD. I'm a 125 lbs. They are saline. I can see ripples in my right side. I get a feel of... READ MORE

I had my breast implant on Monday. I'm on tramadol, ciprofloxacino, cefalexina and I'm tired all the time. (Photo)

I have my breaSt implant on Monday. I'm on tramadol, ciprofloxacino, cefalexina and I'm tired all the time, wanting to throw up, nausea, dizziness. I... READ MORE

What would happen if I take Ibuprofen after surgery?

I am having severe nausea from the oxycodein prescribed to me so I instead took Ibuprophen once and I feel a lot better. Pharmacist said it was better... READ MORE

I am afraid to be rejecting the silicone.

I had my BA a Month ago tomorrow. I am still nauseated and throwing up unless I take gravol. Doctors think is due to the high dosages of Oxy I took... READ MORE

No matching results